Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking Keflex for sinusitis. Have low grade fever, swollen glands, nausea. Anything I can do?

hi, I have had a general feeling of being unwell for several weeks now. I went to the doctors a few weeks ago and have been treated for sinusitis and have been on keflex however I have taken two courses of this antibiotic and still am feeling unwell, have had low grade fever the whole time, swollen glands and just a general feeling of being unwell and on and off nausea . Can you suggest anything I can do.
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
NO NEED OF ANTIBIOTICS
GET XRAY PNS WATERS VIEW
TAKE TAB METROGYL 200 MGM TWICE A DAY

TAB TAKE MONTAIR FX TWICE A DAY
TAB RHINITIDINE 150 MGM EMPTY STOMACH
SYP MUCAINE GEL 2 TSF TDS
TAKE TAB DICLOFENIC SOS
DO FOR 2 WEEK AND GET XRAY AND POST WITH RESULTS
Answered: Sat, 15 Sep 2012
I find this answer helpful
ENT Specialist Dr. Ravinder Sharma's  Response
Dear caitiairlie
Hello I am Dr Ravinder Sharma ENT surgeon. The question you have asked does not tell me the site of swollen glands.
It appears you are suffering form sinusitis and have taken two course of antibiotics and still the problem is there. You also have malaise, fever and a feeling of unwell. I would suggest you to get an X ray of sinuses, X ray of Chest, routine blood count and a routine urine examination. You can turn back with your reports so that I can help you further
Another option is to consult a General Practitioner and get these tests done for the diagnosis
Sinusitis can cause these symptoms but if it is not improving with antibiotics you may need a surgical intervention. But then before all that you need a good work up to come to the correct diagnosis
Feel free to contact me if you need more help
with regards
Ravinder Sharma
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor